MAUDE Adverse Event Report: Highridge Medical, LLC Closure Top; Thoracolumbosacral Pedicle Screw System

Highridge Medical, LLC Closure Top; Thoracolumbosacral Pedicle Screw System
Catalog Number 07.02010.001
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was scheduled for two set screws at the top of a vital construct that were loose.Further patient impact information is unavailable.This is report one of four for this event.
 
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.

Brand Name
Closure Top
Common Device Name
Thoracolumbosacral Pedicle Screw System
Manufacturer (Section D)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
+1(303)501-8506
MDR Report Key50950083
Report Number3012447612-2026-00252
Device Sequence Number9534745
Product Code NKB
UDI-Device Identifier03662663117265
UDI-Public(01)03662663117265
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150896
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07.02010.001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown